# SDR CHQA200500010

- Difficulty date: January 21, 2004
- Submitted: January 24, 2005
- Operation: Air carrier
- Aircraft: N295SK
- Make and model: Emb EMB-135KL
- Aircraft serial: 145513
- Aircraft time: 8,469 hours, 6,997 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: RPS1B
- Part serial: 19315
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT HAND OVERWING FORWARD EMERGENCY LIGHT IS INOP.  AISLE EGRESS LIGHT AND CABIN FLOOD LIGHTS ARE INOP.  REMOVED AND REPLACED EMERGENCY EGRESS BATTERY PACK PER EMB 140 MM 33-50-04-5.  OPS CHECK GOOD.
